# SDR MASA2012052834823

- Difficulty date: May 28, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 21,038 hours, 16,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN INOPERATIVE FOWARD FLIGHT ATTENDANT FLASHLIGHT. REMOVED AND REPLACED BATTERY.
